# SDR CALA2017090102956

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 69,704 hours, 8,202 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Seat 23hjk
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 23HJK ELECTRICAL ODOR.  CEILING LIGHTS AT 25 HJK INOPERATIVE. REMOVED AND REPLACED CEILING LIGHT. OPS CHECKED GOOD.
